| Catalog Number |
863708 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
| Date of Event |
06/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017, report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), during post operative check, loosening of fixture was observed.Patient experienced loss or failure of implant to integrate.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.